# SDR AALA951248

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Assy
- Part number: 8100022601
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHTS BETWEEN PAX SEAT ROWS 7B TO 12B INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHTS BETWEEN PAX SEAT ROWS 7B AND 12B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
